# SDR GGS2005F00000

- Difficulty date: April 26, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N207YH
- Make and model: Cessna 207A
- Aircraft serial: 20700637
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 92100147
- Condition: Intermittent
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILED DURING FLIGHT.  UPON INSPECTION IT WAS DETERMINED THAT THE CONDENSER FAILED TO TAKE A CHARGE.  THE SWIVEL TERMINAL ON THE CONTACT POINT SIDE OF THE CONDENSER WAS ROTATED AND THEN THE CONDENSER WAS ABLE TO TAKE A CHARGE.  SUSPECT CORROSION AT SWIVEL, RESULTING IN AN OPEN IN THE CONDENSER.  REPLACEMENT OF CONDENSER WITH CURRENT PRODUCTION CONDENSER AT NEXT OPPORTUNITY.  (NM13200502744) (K)
